UZH-Logo

Maintenance Infos

A finiteness result for associated primes of certain ext-modules


Brodmann, M; Nhan, L T (2008). A finiteness result for associated primes of certain ext-modules. Communications in Algebra, 36(4):1527-1536.

Citations

10 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

3 downloads since deposited on 13 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:13 Jan 2009 14:19
Last Modified:05 Apr 2016 12:40
Publisher:Taylor & Francis
ISSN:0092-7872
Publisher DOI:https://doi.org/10.1080/00927870701869543
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2406607

Download

[img]
Filetype: PDF - Registered users only
Size: 118kB
View at publisher

Author Collaborations